# SDR QXEA0001030

- Difficulty date: March 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND INBOARD FLAP HAS THREE AREAS THAT ARE CHAFED ON UPPER SKIN SURFACE.  REPAIRED IAW HORIZON AIR EA 4-57-394 AND FOKKER SRM 57-01-01, PAGE 3, PARAGRAPH 3 (D) 2 AND SRM 51-31-05.
